Reaction to Progesterone Cream, Is it Normal?
The first month I took progesterone cream I had anxiety. I stopped after 2 days, I really hate having anxiety.
Last month my naturopath gave me an anti-anxiety supplement. I took a total of 20 mg of progesterone cream a day for about 10 days (I stopped early for the reasons I'll mention and I caught the flu). Taking the cream gave me a constant headache, I eventually figured out that the cream dehydrated me (I was very thirsty) to the point that I couldn't keep up with my thirst. I did not experience anxiety (my naturopath gave me an anti-anxiety supplement.). However, I did have some heart palpitations / chest pain a few days after using the cream. Of course, I have no idea if it was caused by the cream. On the plus side, I did not have any post menstrual headaches and my period was light.
So here I am in my third month now. I started off with 20 mg, but had to down it to 10 mg, because i was severely dehydrated by the cream and developed a constant headache. I stopped taking the naturopath prescribed anti-anxiety stuff and so I got anxiety from the cream (I wasn't sure if the supplement was doing something or if I just didn't get anxiety that time - I guess it did something!). Every time something weird happens (I had some bloating and a small skin eruption on one finger) I think it's a reaction to the cream.
I'm so confused, I don't know what to do. Stop using the stuff, because it's not agreeing with me, or continue on. Any advice would be greatly appreciated.